# SDR YENA2021052500331

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 72,915 hours, 27,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2819
- Condition: No Test
- Location: Emergency Lights
- Part time: 74,368 hours, 27,609 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT FAILS TEST; R & R EPSU AND EPSU BATTERY AT 12WL PERFORMED OPERATIONAL TEST IAW AMM 33-51-38-400-001.
